# SDR DALA2015070904241

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE AT BS 1193 BETWEEN LOWER EDGE AND BEAM NR 1 IN AFT CARGO DOOR.   THE ANGLE WAS REMOVED IAW SRM 51-30-2 AND 51-30-5 AND A NEW ANGLE WAS FABRICATED IAW DWG 9957664 ,TREATED AND PAINTED IAW SRM 51-10-3 PAR 14, 21 AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
